# SDR ASOA2014061310666

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 13,525 hours, 9,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT DOOR SEAL RETAINER BENT INSIDE AND CRACKED ON THE OUTSIDE AT FWD LOWER CORNER.  COMPLIED WITH EC/TC REO 680-52-35-013.
